About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 598963, 6 pages
http://dx.doi.org/10.1155/2013/598963
Research Article

Korovkin Second Theorem via -Statistical -Summability

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 21 September 2012; Accepted 3 January 2013

Academic Editor: Feyzi Başar

Copyright © 2013 M. Mursaleen and A. Kiliçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Hüseyin Aktuğlu, “Korovkin type approximation theorems proved via -statistical convergence,” Journal of Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Osama H.H. Edely, M. Mursaleen, and Asif Khan, “Approximation for periodic functions via weighted statistical convergence,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 8231–8236, 2013. View at Publisher · View at Google Scholar
  • Yusuf Kaya, and Nazmiye Gönül, “A Generalization of Lacunary Equistatistical Convergence of Positive Linear Operators,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • M. Mursaleen, and Asif Khan, “Generalized -Bernstein-Schurer Operators and Some Approximation Theorems,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Mohammad Mursaleen, Faisal Khan, Asif Khan, and Adem Kiliçman, “Some approximation results for generalized Kantorovich-type operators,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 585, 2013. View at Publisher · View at Google Scholar
  • M. Mursaleen, Faisal Khan, and Asif Khan, “Statistical approximation for new positive linear operators of Lagrange type,” Applied Mathematics and Computation, vol. 232, pp. 548–558, 2014. View at Publisher · View at Google Scholar
  • Naim L. Braha, H.M. Srivastava, and S.A. Mohiuddine, “A Korovkin’s type approximation theorem for periodic functions via the statistical summability of the generalized de la Vallée Poussin mean,” Applied Mathematics and Computation, vol. 228, pp. 162–169, 2014. View at Publisher · View at Google Scholar